Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 9, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 10, 2013, 10:30 PM CDT for 4 counties in Illinois. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2013, 10:30 PM CDT (03:30 UTC)
- Expired
- Apr 10, 2013, 11:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clark County, IL, Coles County, IL, Cumberland County, IL, Edgar County, IL
The radar
The Evansville,IN radar (KVWX), 132 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 6:52 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Apr 10, 8:28 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.5 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
139
WUUS53 KILX 110330
SVRILX
ILC023-029-035-045-110415-
/O.NEW.KILX.SV.W.0009.130411T0330Z-130411T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1030 PM CDT WED APR 10 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CLARK COUNTY IN EAST CENTRAL ILLINOIS...
SOUTHERN COLES COUNTY IN EAST CENTRAL ILLINOIS...
CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
SOUTHERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 1115 PM CDT
* AT 1027 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONTROSE...
AND MOVING NORTHEAST AT 70 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. A 62 MPH WIND GUST WAS ALSO REPORTED IN
EFFINGHAM AT 1022 PM CDT.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TOLEDO...MATTOON...CHARLESTON...PARIS...JEWETT...GREENUP...
JANESVILLE...LERNA...CASEY...WESTFIELD...ASHMORE...KANSAS...
CLARKSVILLE...REDMON...OLIVER...VERMILION...PARADISE...ETNA...
TRILLA AND COLES COUNTY AIRPORT.
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 171 AND 192.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 106 AND 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3950 8753 3917 8827 3918 8847 3945 8847
3981 8753
TIME...MOT...LOC 0328Z 237DEG 59KT 3923 8836
HAIL...<.75IN
WIND...60MPH
$$
AUTEN3 follow-up statements
565
WWUS53 KILX 110354
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1054 PM CDT WED APR 10 2013
ILC035-110402-
/O.CAN.KILX.SV.W.0009.000000T0000Z-130411T0415Z/
CUMBERLAND IL-
1054 PM CDT WED APR 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR CUMBERLAND COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.
LAT...LON 3930 8798 3935 8802 3938 8801 3938 8804
3957 8816 3981 8753 3950 8753
TIME...MOT...LOC 0352Z 237DEG 59KT 3944 8793
$$
ILC023-029-045-110415-
/O.CON.KILX.SV.W.0009.000000T0000Z-130411T0415Z/
CLARK IL-COLES IL-EDGAR IL-
1054 PM CDT WED APR 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
EDGAR...EASTERN COLES AND NORTHWESTERN CLARK COUNTIES UNTIL 1115 PM
CDT...
AT 1050 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WESTFIELD...
AND MOVING NORTHEAST AT 70 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PARIS...KANSAS...CLARKSVILLE...REDMON...OLIVER...VERMILION...BELL
RIDGE AND EDGAR COUNTY AIRPORT.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 128 AND 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR CLARK COUNTY UNTIL 3 AM. A
TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH
ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3930 8798 3935 8802 3938 8801 3938 8804
3957 8816 3981 8753 3950 8753
TIME...MOT...LOC 0352Z 237DEG 59KT 3944 8793
HAIL...<.75IN
WIND...60MPH
$$
AUTEN603 WWUS53 KILX 110410 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1110 PM CDT WED APR 10 2013 ILC029-110420- /O.CAN.KILX.SV.W.0009.000000T0000Z-130411T0415Z/ COLES IL- 1110 PM CDT WED APR 10 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COLES COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3938 8780 3970 8782 3981 8753 3950 8753 TIME...MOT...LOC 0410Z 237DEG 59KT 3960 8761 $$ ILC023-045-110415- /O.CON.KILX.SV.W.0009.000000T0000Z-130411T0415Z/ CLARK IL-EDGAR IL- 1110 PM CDT WED APR 10 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN EDGAR AND NORTH CENTRAL CLARK COUNTIES UNTIL 1115 PM CDT... AT 1104 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OLIVER...AND MOVING NORTHEAST AT 70 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EASTERN EDGAR COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR CLARK COUNTY. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3938 8780 3970 8782 3981 8753 3950 8753 TIME...MOT...LOC 0410Z 237DEG 59KT 3960 8761 HAIL...<.75IN WIND...60MPH $$
861 WWUS53 KILX 110416 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1116 PM CDT WED APR 10 2013 ILC023-045-110426- /O.EXP.KILX.SV.W.0009.000000T0000Z-130411T0415Z/ CLARK IL-EDGAR IL- 1116 PM CDT WED APR 10 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EDGAR AND NORTH CENTRAL CLARK COUNTIES HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3938 8780 3970 8782 3981 8753 3950 8753 TIME...MOT...LOC 0410Z 237DEG 59KT 3960 8761 $$ AUTEN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 9:29 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Apr 10, 9:29 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 929 PM CDT WED APR 10 2013 .DISCUSSION... ISSUED 930 PM CDT WED APR 10 2013 MCS CLUSTER CONTINUES TO PUSH ACROSS ILLINOIS SOUTHWARD TO NEAR MEMPHIS...WITH THE CORE OF THE LINE ABOUT HALFWAY ACROSS THE ILX FORECAST AREA. SURFACE OBS SHOWING A COUPLE LOWS...ONE JUST WEST OF EFFINGHAM WHICH MAY BE MORE OF A MESO-LOW...AND THE PRIMARY LOW JUST WEST OF ST LOUIS. ASSOCIATED SURFACE BOUNDARY WAS ROUGHLY ALONG I-70 AT 9 PM...WHICH THE MODELS HAVE BEEN STRUGGLING WITH ITS PLACEMENT UNTIL RECENTLY. HOWEVER...THE LATEST RAP MODEL HAS A BETTER HANDLE ON IT...AND IS SHOWING A NORTHWARD BULGE BACK TOWARD CHAMPAIGN AND DANVILLE BY AROUND MIDNIGHT AS THE MAIN LOW MOVES INTO CENTRAL ILLINOIS. CONTINUING SEVERE THREAT ACROSS AREAS MAINLY EAST OF I-55 FOR THE NEXT 3 TO 4 HOURS OR SO...THEN RAIN WILL BE TAPERING FROM THE WEST AFTER MIDNIGHT. TEMPERATURES WILL STILL BE A CHALLENGE WITH THE SIGNIFICANT TEMPERATURE SHIFTS ALONG OUR CURRENT BOUNDARY AND THE INCOMING COLD FRONT...BUT THE SOUTHEAST CWA IS MOST LIKELY TO REMAIN IN THE WARM SECTOR MOST OF THE NIGHT. GEELHART && .AVIATION... ISSUED 652 PM CDT WED APR 10 2013 COMPLEX TAF FORECAST THIS EVENING FOR THE NEXT 12 HOURS WITH PERIODS OF SHOWERS AND T-STORMS ANTICIPATED IN ASSOCIATION WITH A LOW IN EAST CENTRAL MO AND A WEST-EAST FRONT EXTENDING ENE NEAR THE I-70 CORRIDOR. NEARLY ALL OF THE TAF SITES HAVE ONGOING T-STORMS WITH A LINE/SEGMENTS OF STRONG STORMS APPROACHING CENTRAL IL FROM THE MS RIVER VALLEY AND ANOTHER AREA IN EASTERN MO JUST AHEAD OF A COLD FRONT THE NEXT FEW HOURS. CEILINGS ARE EXPECTED TO BE IN THE LOW IFR CATEGORY MUCH OF THE NIGHT DUE TO THE PROXIMITY OF THE LOW TRACK AND WEST-EAST FRONTAL BOUNDARY...ALONG WITH T-STORMS IN THE VICINITY ACROSS CENTRAL IL UNTIL JUST BEFORE DAYBREAK. THE COLD FRONT WITH THE LOW IS EXPECTED TO REACH THE IL/IN BORDER AROUND DAYBREAK...ALLOWING THE CEILINGS TO IMPROVE TOWARD MVFR CIGS THURSDAY MORNING. COULD SEE A FEW SHOWERS FROM PIA-BMI IN THE LOW LEVEL CYCLONIC FLOW FROM MID-AFTERNOON UNTIL THE END OF THE TAF PERIOD. MILLER && .PREV DISCUSSION... ISSUED 316 PM CDT WED APR 10 2013 ACTIVE WEATHER ONGOING WITH STRONG STORMS IN EXTREME EASTERN IL AND THUNDERSTORMS IN WEST CENTRAL IL. THE BIGGEST QUESTION FOR THIS EVENING AND TONIGHT WILL BE THE MOVEMENT OF LOW PRESSURE WEST OF STL AND THE ASSOCIATED BOUNDARY THAT MOVED THROUGH MUCH OF CENTRAL IL AND PARTS OF EAST CENTRAL IL THIS MORNING. TEMPERATURES WILL BE ALL OVER THE PLACE THE NEXT SEVEN DAYS AS COLDER AIR MOVES IN THE NEXT FEW DAYS...FOLLOWED BY A WARM UP LATER IN THE WEEK AND THEN A POTENTIAL COOL DOWN AGAIN BY MIDWEEK. ANOTHER UPPER LEVEL SYSTEM AND ASSOCIATED LOW AND COLD FRONT...SIMILAR TO THE ONE WE ARE EXPERIENCING TONIGHT-FRIDAY... IS EXPECTED FROM ABOUT TUESDAY THROUGH MIDWEEK. SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT THERE IS QUITE A BIT OF UNCERTAINTY AS TO THE TRACK OF THE AFOREMENTIONED SURFACE LOW TONIGHT...WHICH WILL MAKE A HUGE DIFFERENCE IN TEMPERATURES AND POTENTIAL FOR STRONG/SVR STORMS. AT THIS POINT IT LOOKS LIKE THE NAM AND LOCAL WRF HAVE THE PREFERRED SOLUTION WITH THE FRONT CREEPING A LITTLE BIT TO THE NORTH AND THE LOW TRACKING REAL CLOSE TO SPI AFTER MIDNIGHT AND JUST NORTH OF CMI-DNV BY DAYBREAK. THIS WOULD KEEP THE BIGGEST THREAT FOR STRONG/SVR STORMS ROUGHLY ALONG AND EAST OF I-55. THURSDAY MORNING THE COLD FRONT IS EXPECTED TO BE NEAR THE INDIANA BORDER...SO WILL KEEP THE MENTION OF T-STORMS GOING IN THE MORNING IN EASTERN IL...WITH A CHANCE FOR SHOWERS IN WEST CENTRAL IL AND EAST OF A PIA-DEC-EFFINGHAM LINE THROUGH EARLY EVENING IN THE LOW LEVEL CYCLONIC FLOW AND SHORTWAVE LIFTING THROUGH THE UPPER MIDWEST. CYCLONIC FLOW IS EXPECTED TO REMAIN OVER MUCH OF THE AREA UNTIL EARLY SATURDAY KEEPING CLOUDS AND COOL TEMPERATURES OVER CENTRAL AND EASTERN IL. COULD SEE A FEW LIGHT SHOWERS NORTH OF A GBG-PIA- BMI LINE FRIDAY...OTHERWISE THE REST OF THE FORECAST AREA WILL BE DRY. LONG TERM...SATURDAY THROUGH WEDNESDAY HIGH PRESSURE ON SATURDAY WILL GIVE US A BRIEF BREAK IN THE RAINFALL. HOWEVER...INCREASING WARM ADVECTION IN THE LOW AND MID LEVELS AND A ZONAL UPPER LEVEL FLOW WILL BRING A RETURN TO SHOWERS SATURDAY NIGHT...WITH A FEW THUNDERSTORMS POSSIBLE TOWARD SUNDAY MORNING. BY EARLY NEXT WEEK OUR UPPER LEVEL PATTERN WILL BACK TO A SOUTHWEST FLOW AS ANOTHER UPPER LEVEL LOW IS EXPECTED TO DIG INTO THE SOUTHWESTERN STATES. THE GFS AND EUROPEAN ARE ACTUALLY FAIRLY SIMILAR IN DEPICTING THIS SCENARIO...ALTHOUGH THE EURO IS A BIT MORE AMPLIFIED. THE BIG QUESTION FOR MONDAY THROUGH WEDNESDAY IS WHERE WILL A NEARLY STATIONARY FRONT SET UP. BOTH THE GFS AND EUROPEAN INDICATE THAT THE FRONT WILL SETTLE INTO CENTRAL IL MONDAY MORNING AND REMAIN OVER THE AREA UNTIL AT LEAST TUESDAY. THE GFS IS QUICKER BRINGING OUT AN AREA OF LOW PRESSURE LATER TUESDAY...WHILE THE EURO HOLDS OFF UNTIL WEDNESDAY. THE BOTTOM LINE FOR NOW IS THAT DUE TO THE FRONT IN THE VICINITY WILL NEED TO KEEP AN EXTENDED PERIOD OF CHANCE POPS IN THE FORECAST FOR MONDAY THROUGH WEDNESDAY. MILLER && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 10, 3:44 PM CDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 344 PM CDT WED APR 10 2013 ILZ027>031-036>038-040>043-047>053-111100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 344 PM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT OCCASIONAL THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE EVENING HOURS AS A SLOW MOVING COLD FRONT EDGES ACROSS THE STATE. THE STORMS ALONG THE FRONT HAVE THE POTENTIAL TO BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. THE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL. RAINFALL TOTALS THROUGH TONIGHT WILL APPROACH 2 INCHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FRONTAL BOUNDARY IS EXPECTED TO STALL ACROSS THE AREA EARLY NEXT WEEK. DISTURBANCES MOVING ALONG THE BOUNDARY WILL PRODUCE A RISK OF THUNDERSTORMS FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED...PRIMARILY BETWEEN 6 PM AND 9 PM TONIGHT. ILZ044>046-054>057-061>063-111100- CHAMPAIGN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-PIATT- SHELBY-VERMILION- 344 PM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT MORE WIDESPREAD THUNDERSTORM DEVELOPMENT IS EXPECTED THIS EVENING AS A STRONG COLD FRONT APPROACHES AND MOVES THROUGH THE AREA. THE STORMS ALONG THE FRONT HAVE THE POTENTIAL TO BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. AN ISOLATED TORNADO CAN NOT BE RULED OUT. THE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. RAINFALL TOTALS THROUGH TONIGHT WILL APPROACH 1.5 INCHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FRONTAL BOUNDARY IS EXPECTED TO STALL ACROSS THE AREA EARLY NEXT WEEK. DISTURBANCES MOVING ALONG THE BOUNDARY WILL PRODUCE A RISK OF THUNDERSTORMS FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THROUGH THIS EVENING. ILZ066>068-071>073-111100- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 344 PM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT MORE WIDESPREAD THUNDERSTORM DEVELOPMENT IS EXPECTED THIS EVENING AS A STRONG COLD FRONT APPROACHES AND MOVES THROUGH THE AREA. THE STORMS ALONG THE FRONT HAVE THE POTENTIAL TO BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. AN ISOLATED TORNADO CAN NOT BE RULED OUT. THE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. RAINFALL TOTALS THROUGH TONIGHT WILL APPROACH 1 INCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FRONTAL BOUNDARY IS EXPECTED TO STALL ACROSS THE AREA EARLY NEXT WEEK. DISTURBANCES MOVING ALONG THE BOUNDARY WILL PRODUCE A RISK OF THUNDERSTORMS FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH MIDNIGHT. SMITH
In the hours before
Special weather statement, Apr 10, 6:28 PM CDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
628 PM CDT WED APR 10 2013
ILZ045-046-110030-
CHAMPAIGN-VERMILION-
628 PM CDT WED APR 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHAMPAIGN AND NORTHERN
VERMILION COUNTIES UNTIL 730 PM CDT...
AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAKE OF THE WOODS...OR 9 MILES NORTHWEST OF
CHAMPAIGN...MOVING NORTHEAST AT 45 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
RANTOUL...
OTHER LOCATIONS AFFECTED INCLUDE...DEWEY AND LUDLOW.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4014 8817 4021 8842 4039 8833 4041 8815
4040 8795 4043 8794 4046 8752
TIME...MOT...LOC 2328Z 220DEG 42KT 4027 8830
KMHLocal storm report, Apr 10, 8:50 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
850 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM HEAVY RAIN ASTORIA 40.23N 90.36W
04/10/2013 M1.79 INCH FULTON IL MESONET
STORM TOTAL OF 1.79 INCHES. SWOP REPORT.
&&
DRHLocal storm report, Apr 10, 8:53 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
853 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM HAIL 2 S PANA 39.36N 89.08W
04/10/2013 E0.75 INCH CHRISTIAN IL TRAINED SPOTTER
LOCATION WAS ON HIGHWAY 51.
0125 PM FUNNEL CLOUD 5 N SULLIVAN 39.67N 88.61W
04/10/2013 MOULTRIE IL TRAINED SPOTTER
SPOTTER...LOOKING NORTH...REPORTED FUNNEL CLOUD EXTENDING
A THIRD OF THE WAY TO THE GROUND FOR A FEW MINUTES...THEN
DISSIPATED.
0314 PM HAIL 2 S PARIS 39.59N 87.69W
04/10/2013 M0.88 INCH EDGAR IL TRAINED SPOTTER
0315 PM HAIL PARIS 39.62N 87.69W
04/10/2013 M0.75 INCH EDGAR IL TRAINED SPOTTER
0318 PM HAIL PARIS 39.62N 87.69W
04/10/2013 M1.50 INCH EDGAR IL TRAINED SPOTTER
0323 PM HAIL PARIS 39.62N 87.69W
04/10/2013 M2.00 INCH EDGAR IL FIRE DEPT/RESCUE
0453 PM HAIL MAHOMET 40.19N 88.40W
04/10/2013 M0.75 INCH CHAMPAIGN IL EMERGENCY MNGR
0455 PM HAIL DAWSON 39.85N 89.46W
04/10/2013 M0.75 INCH SANGAMON IL FIRE DEPT/RESCUE
0600 PM HEAVY RAIN 5 W ROSSVILLE 40.38N 87.76W
04/10/2013 M3.50 INCH VERMILION IL TRAINED SPOTTER
1.50 INCHES OF RAIN IN THE LAST HOUR.
0844 PM HEAVY RAIN ASTORIA 40.23N 90.36W
04/10/2013 M1.79 INCH FULTON IL MESONET
STORM TOTAL OF 1.79 INCHES. SWOP REPORT.
&&
OUSLEYLocal storm report, Apr 10, 9:34 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
934 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG RIDGE FARM 39.90N 87.65W
04/10/2013 VERMILION IL EMERGENCY MNGR
SMALL GARAGE DESTROYED.
&&
OUSLEYLocal storm report, Apr 10, 9:50 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
950 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
04/10/2013 M3.50 INCH MORGAN IL MESONET
RAINFALL OF 0.75 INCHES DURING THE MORNING WITH ANOTHER
2.75 INCHES SINCE 1 PM. SWOP
0930 PM HEAVY RAIN BEARDSTOWN 40.01N 90.43W
04/10/2013 M1.94 INCH CASS IL MESONET
SWOP
0945 PM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
04/10/2013 M1.45 INCH PEORIA IL CO-OP OBSERVER
&&
OUSLEYSpecial weather statement, Apr 10, 10:06 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1006 PM CDT WED APR 10 2013
ILZ038-043>045-110400-
CHAMPAIGN-DE WITT-MCLEAN-PIATT-
1006 PM CDT WED APR 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MCLEAN...NORTHEASTERN DE
WITT...NORTHERN PIATT AND NORTHWESTERN CHAMPAIGN COUNTIES UNTIL 1100
PM CDT...
AT 1004 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES EAST OF WAPELLA...OR 8 MILES NORTHEAST
OF CLINTON...MOVING NORTHEAST AT 55 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
PEOPLE IN CHAMPAIGN...DE WITT...MCLEAN AND PIATT COUNTIES...INCLUDING
THE CITIES OF LE ROY AND COLFAX...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4074 8858 4068 8858 4067 8857 4062 8857
4062 8846 4040 8845 4040 8838 4007 8868
4030 8907 4077 8864 4076 8861
TIME...MOT...LOC 0306Z 210DEG 50KT 4025 8881
SMITHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:05 PM CDT | Flash Flood Warning | ILX | DeWitt, Macon, Piatt | 6 hr |
| Apr 10, 8:12 PM CDT | Flash Flood Warning | ILX | Fulton, Schuyler | 6 hr |
| Apr 10, 8:45 PM CDT | Flash Flood Warning | ILX | Cass, Mason, Menard, Morgan, Scott | 6 hr |
| Apr 10, 8:58 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Shelby | 62 min |
| Apr 10, 10:06 PM CDT | Special Weather Statement | ILX | McLean | 54 min |
| Apr 10, 10:09 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 36 min |
| Apr 10, 10:23 PM CDT | Flash Flood Warning | ILX | Peoria, Tazewell, Woodford | 6 hr |
| Apr 10, 10:37 PM CDT | Special Weather Statement | ILX | Champaign, Edgar, Vermilion | 53 min |
| Apr 10, 10:40 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 35 min |
| Apr 10, 10:54 PM CDT | Special Weather Statement | ILX | Vermilion | 36 min |
| Apr 10, 11:03 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 42 min |
| Apr 11, 1:01 AM CDT | Areal Flood Advisory | ILX | Schuyler | 15 hr |
| Apr 11, 9:44 AM CDT | River Flood Warning | ILX | Piatt | 4 days |
| Apr 11, 1:15 PM CDT | River Flood Warning | ILX | Cass, Fulton, Mason | 89 days |
| Apr 11, 1:15 PM CDT | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 93 days |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.